# SDR 96UAL900346

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Miswired
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED 4C MAINTENANCE VISIT, A WIRING ANOMALY WAS DISCOVERED.  THE IRREGULARITY PREVENTED THE HYDRAULIC MOTOR GENERATOR OUTPUT FROM BEING SUPPLIED IN PARALLEL WITH THE SHIPS BATTERY DURING GENERATOR USAGE.  SIMILAR CONDITIONS WERE FOUND ON  AIRCRAFT 5143 AND 5147.  IT APPEARS THAT ALL THE AIRCRAFT WERE DELIVERED IN THIS CONDITION.  *S/D*  CORRECTED WIRING, CHECKS OK.  ISSUED EG ITEM TO CHECK ALL ETOPS AIRCRAFT, CHECKED OK.
